# SDR USAA990777

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Station 294.5
- Part time: 30,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK, FOUND CRACK AT STATION 294.5 JUST AHEAD OF Z-ANGLE AT RT ENTRY.  REPLACED ANGLE PER SRM 51-10-02.  (M)
